# SDR CALA2019092301600

- Difficulty date: September 16, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 56,699 hours, 24,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L2 DOOR SILL FR 68 AROUND FASTENER HOLES CORROSION ON REF9296370. REPAIRED L-2 DOOR SILL I/B SIDE AT FR68 (2EA) FASTENER HOLES IAW SRM 53-11-14-300-001, REPAIR PRINCIPLE #5 (CATEGORY A) WIT H NO REINSP.
